# SDR R61A2022111700714

- Difficulty date: October 26, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 170000104
- Aircraft time: 45,015 hours, 28,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 17060257001
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON REAR FUSELAGE FLOOR STRUCTURE GUSSET PLATE LH INBD SIDE AT FR91, R&R'ED GUSSET PLATE ON REAR FUSELAGE FLOOR STRUCTURE LH INBD SIDE AT FR 91 IAW EMB 170/175 SRM 51-41-02
